- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 579731, 2 pages
He's Max-Min Approach to a Nonlinear Oscillator with Discontinuous Terms
Department of Mathematics, Kunming University, No. 2 Puxin Road, Kunming, Yunnan 650214, China
Received 25 December 2012; Accepted 29 December 2012
Copyright © 2013 Hui-Li Zhang and Fang Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Recently, the max-min approach was systematically studied in the review article (Ji-Huan, 2012). This paper concludes that He's max-min approach is also a very much effective method for nonlinear oscillators with discontinuous terms.
According to He’s max-min approach, we set or from which the frequency can be determined approximately as which is the same as that obtained by the homotopy perturbation method .
- H. Ji-Huan, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012.
- H.-L. Zhang and L.-J. Qin, “An ancient Chinese mathematical algorithm and its application to nonlinear oscillators,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2071–2075, 2011.
- L. Xu, “Estimation of the length constant of a long cooling fin by an ancient Chinese algorithm,” Thermal Science, vol. 15, Supplement 1, pp. S149–S152, 2011.
- J.-H. He and Q. Yang, “Solitary wavenumber-frequency formulation using an ancient Chinese arithmetic,” International Journal of Modern Physics B, vol. 24, no. 24, pp. 4747–4751, 2010.
- L.-H. Zhou and J. H. He, “The variational approach coupled with an ancient Chinese mathematical method to the relativistic oscillator,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 930–935, 2010.
- T. Zhong, “Ancient Chinese musical scales: best approximations, but why?” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 2, pp. 161–166, 2009.
- J. C. Lan and Z. Yang, “Continued fraction method for an ancient Chinese musical equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 2, pp. 167–169, 2009.
- J.-H. He, “Solution of nonlinear equations by an ancient Chinese algorithm,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 293–297, 2004.
- J. H. He, “Max-min approach to nonlinear oscillators,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 207–210, 2008.
- J. H. He, “An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering,” International Journal of Modern Physics B, vol. 22, no. 21, pp. 3487–3578, 2008.
- J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006.
- D. D. Gan and M. Azimi, “Application of max min approach and amplitude frequency formulation to nonlinear oscillation systems,” University Politehnica Of Bucharest Scientific Bulletin A, vol. 74, no. 3, pp. 131–140, 2012.
- S. A. Demirbağ and M. O. Kaya, “Application of he's max-min approach to a generalized nonlinear discontinuity equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 4, pp. 269–272, 2010.
- D. Q. Zeng, “Nonlinear oscillator with discontinuity by the max-min approach,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2885–2889, 2009.
- J.-H. He, “The homotopy perturbation method nonlinear oscillators with discontinuities,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 287–292, 2004.